Local reproducing kernels on wedge-like domains with type 2 edges

Albert Boggess, Alexander Nagel

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We represent holomorphic functions on a wedge-like domain by positive integral kernels which are defined on the edge of the wedge. Type 2 edges are considered. As an application, we show that an Hp function on a wedge has pointwise almost everywhere limits on the edge within admissable approach regions in the wedge.

Original languageEnglish (US)
Pages (from-to)1-47
Number of pages47
JournalPacific Journal of Mathematics
Volume167
Issue number1
StatePublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local reproducing kernels on wedge-like domains with type 2 edges'. Together they form a unique fingerprint.

  • Cite this